Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the Wedderburn norm condition for cyclic algebras


Author: A. A. Albert
Journal: Bull. Amer. Math. Soc. 37 (1931), 301-312
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 449--456
This work is cited by: Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 727--730
MathSciNet review: 1562142
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05158-2